×

zbMATH — the first resource for mathematics

Well-posedness of mixed variational inequalities, inclusion problems and fixed point problems. (English) Zbl 1149.49009
Summary: We generalize the concept of well-posedness to a mixed variational inequality and give some characterizations of its well-posedness. Under suitable conditions, we prove that the well-posedness of a mixed variational inequality is equivalent to the well-posedness of a corresponding inclusion problem. We also discuss the relations between the well-posedness of a mixed variational inequality and the well-posedness of a fixed point problem. Finally, we derive some conditions under which a mixed variational inequality is well-posed.

MSC:
49J40 Variational inequalities
49K40 Sensitivity, stability, well-posedness
90C31 Sensitivity, stability, parametric optimization
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bednarczuk E. and Penot J.P. (1992). Metrically well-set minimization problems. Appl. Math. Optim. 26(3): 273–285 · Zbl 0762.90073 · doi:10.1007/BF01371085
[2] Brezis H. (1973). Operateurs maximaux monotone et semigroups de contractions dans les espaces de hilbert. North-Holland, Amsterdam
[3] Brøndsted A. and Rockafellar R.T. (1965). On the subdifferentiability of convex functions. Proc. Am. Math. Soc 16: 605–611 · Zbl 0141.11801
[4] Cavazzuti E. and Morgan J. (1983). Well-posed saddle point problems. In: Hirriart-Urruty, J.B., Oettli, W. and Stoer, J. (eds) Optimization, Theory and Algorithms, pp 61–76. Marcel Dekker, New York, NY · Zbl 0519.49015
[5] Del Prete, I., Lignola, M.B., Morgan, J.: New concepts of well-posedness for optimization problems with variational inequality constraints. JIPAM. J. Inequal. Pure Appl. Math. 4(1), Article 5 (2003) · Zbl 1029.49024
[6] Dontchev A.L. and Zolezzi T. (1993). Well-posed optimization problems. Lecture Notes in Math, vol. 1543. Springer, Berlin · Zbl 0797.49001
[7] Fang Y.P. and Deng C.X. (2004). Stability of new implicit iteration procedures for a class of nonlinear set-valued mixed variational inequalities. Z. Angew. Math. Mech. 84(1): 53–59 · Zbl 1033.49009
[8] Fang, Y.P., Hu, R.: Parametric well-posedness for variational inequalities defined by bifunctions. Comput. Math. Appl., doi:10.1016/j.camwa.2006.09.009 (2007) · Zbl 1168.49307
[9] Glowinski R., Lions J.L. and Tremolieres R. (1981). Numerical Analysis of Variational Inequalities. North-Holland, Amsterdam · Zbl 0463.65046
[10] Huang X.X. (2001). Extended and strongly extended well-posedness of set-valued optimization problems. Math. Methods Oper. Res. 53: 101–116 · Zbl 1018.49019 · doi:10.1007/s001860000100
[11] Klein E. and Thompson A.C. (1984). Theory of Correspondences. Wiley, New York · Zbl 0556.28012
[12] Kuratowski K. (1968). Topology, vols. 1 and 2. Academic, New York, NY
[13] Lemaire B. (1998). Well-posedness, conditioning and regularization of minimization, inclusion, and fixed-point problems. Pliska Studia Mathematica Bulgaria 12: 71–84 · Zbl 0947.65072
[14] Lemaire B., Ould Ahmed Salem C. and Revalski J.P. (2002). Well-posedness by perturbations of variational problems. J. Optim. Theory Appl. 115(2): 345–368 · Zbl 1047.90067 · doi:10.1023/A:1020840322436
[15] Lignola M.B. (2006). Well-posedness and L-well-posedness for quasivariational inequalities. J. Optim. Theory Appl 128(1): 119–138 · Zbl 1093.49005 · doi:10.1007/s10957-005-7561-2
[16] Lignola M.B. and Morgan J. (2000). Well-posedness for optimization problems with constraints defined by variational inequalities having a unique solution. J. Glob. Optim. 16(1): 57–67 · Zbl 0960.90079 · doi:10.1023/A:1008370910807
[17] Lignola, M.B., Morgan, J.: Approximating solutions and \(\alpha\)-well-posedness for variational inequalities and Nash equilibria. In: Decision and Control in Management Science, pp. 367–378. Kluwer Academic Publishers, Dordrecht (2002)
[18] Lucchetti R. and Patrone F. (1981). A characterization of Tyhonov well-posedness for minimum problems, with applications to variational inequalities. Numer. Funct. Anal. Optim. 3(4): 461–476 · Zbl 0479.49025 · doi:10.1080/01630568108816100
[19] Lucchetti R. and Patrone F. (1982). Hadamard and Tykhonov well-posedness of certain class of convex functions. J. Math. Anal. Appl. 88: 204–215 · Zbl 0487.49013 · doi:10.1016/0022-247X(82)90187-1
[20] Lucchetti, R., Revalski, J. (eds.): (1995). Recent Developments in Well-Posed Variational Problems. Kluwer Academic Publishers, Dordrecht, Holland · Zbl 0823.00006
[21] Margiocco M., Patrone F. and Pusillo L. (1997). A new approach to Tikhonov well-posedness for Nash equilibria. Optimization 40(4): 385–400 · Zbl 0881.90136 · doi:10.1080/02331939708844321
[22] Margiocco M., Patrone F. and Pusillo L. (1999). Metric characterizations of Tikhonov well-posedness in value. J. Optim. Theory Appl. 100(2): 377–387 · Zbl 0915.90271 · doi:10.1023/A:1021738420722
[23] Margiocco M., Patrone F. and Pusillo L. (2002). On the Tikhonov well-posedness of concave games and Cournot oligopoly games. J. Optim. Theory Appl. 112(2): 361–379 · Zbl 1011.91004 · doi:10.1023/A:1013658023971
[24] Miglierina E. and Molho E. (2003). Well-posedness and convexity in vector optimization. Math. Methods Oper. Res. 58: 375–385 · Zbl 1083.90036 · doi:10.1007/s001860300310
[25] Morgan J. (2005). Approximations and well-posedness in multicriteria games. Ann. Oper. Res. 137: 257–268 · Zbl 1138.91407 · doi:10.1007/s10479-005-2260-9
[26] Tykhonov A.N. (1966). On the stability of the functional optimization problem. USSR J. Comput. Math. Math. Phys. 6: 631–634
[27] Yang H. and Yu J. (2005). Unified approaches to well-posedness with some applications. J. Glob. Optim. 31: 371–381 · Zbl 1080.49021 · doi:10.1007/s10898-004-4275-1
[28] Yuan G.X.Z. (1999). KKM Theory and Applications to Nonlinear Analysis. Marcel Dekker, New York · Zbl 0936.47034
[29] Zolezzi T. (1995). Well-posedness criteria in optimization with application to the calculus of variations. Nonlinear Anal. TMA 25: 437–453 · Zbl 0841.49005 · doi:10.1016/0362-546X(94)00142-5
[30] Zolezzi T. (1996). Extended well-posedness of optimization problems. J. Optim. Theory Appl. 91: 257–266 · Zbl 0873.90094 · doi:10.1007/BF02192292
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.